Medication
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

Medication

This is a discussion on Medication within the Prescription Medication forums, part of the Treatment category; I have severe depression and have tried several antidepressants. I can't abide the side effects. I have a stomach ulcer ...

join us
Reply
 
LinkBack Thread Tools
Old 05-22-18, 01:43 AM   #1
New Member
 
Join Date: May 2018
Posts: 2
Default Medication

I have severe depression and have tried several antidepressants. I can't abide the side effects. I have a stomach ulcer so cannot tolerate serotonin reuptake inhibitors. I have heart arrhythmias (PVCs) so cannot take medicines that work on norepinephrine. I have enlarged prostate so TCAs are not advisable. I have anxiety with depression so need a medicine that works on both. I don't need anything that agitates, sedates, or causes weight gain. I have tried moclobemide which didn't have a lot of side effects but didn't help, either. I took it for two weeks and it made me nervous and restless at the end. Tried Zoloft, caused stomach upset and headaches. Tried Cymbalta, caused bad insomnia. Tried Trintellix, caused trouble breathing and fatigue. Tried nortriptyline, caused increased heart rate and insomnia. Tried Wellbutrin, caused nervousness, and anxiety worsened. I've used Tianeptine; it helped but tolerance developed.

I've researched many antidepressants and seems there are none that I'm suited for. Can anyone help/make suggestions about antidepressants that might work for me? Thanks.
CelticPoet is offline   Reply With Quote
Old 05-22-18, 04:02 AM   #2
New Member
 
Join Date: May 2018
Posts: 2
Default

Can anyone help?
CelticPoet is offline   Reply With Quote
Old 05-30-18, 10:40 PM   #3
Senior Member
 
hottea654's Avatar
 
Join Date: Apr 2009
Location: Texas
Posts: 3,404
My Mood:
Default

I'm not any real help with medicines. Sorry to hear you are having such trouble! My life's journey has lead me to eating an organic and mostly vegetable diet along with exercise to help with ailments. Vegetables are supposed to be the natural balancing, anti-inflammatory approach. I don't know if that is anything that will help you but so far it has worked the best out of the stuff I've been on or tried. Good luck with your journey! By the way, I recently read up on broccoli. It seems to do so many good things it might help out some of your physical issues.
__________________
We have to become creative problem solvers, not just tolerant burden barers.
hottea654 is offline   Reply With Quote
Old 05-25-19, 01:31 PM   #4
New Member
 
Join Date: May 2019
Posts: 1
Default

Quote:
Originally Posted by CelticPoet View Post
I have severe depression and have tried several antidepressants. I can't abide the side effects. I have a stomach ulcer so cannot tolerate serotonin reuptake inhibitors. I have heart arrhythmias (PVCs) so cannot take medicines that work on norepinephrine. I have enlarged prostate so TCAs are not advisable. I have anxiety with depression so need a medicine that works on both. I don't need anything that agitates, sedates, or causes weight gain. I have tried moclobemide which didn't have a lot of side effects but didn't help, either. I took it for two weeks and it made me nervous and restless at the end. Tried Zoloft, caused stomach upset and headaches. Tried Cymbalta, caused bad insomnia. Tried Trintellix, caused trouble breathing and fatigue. Tried nortriptyline, caused increased heart rate and insomnia. Tried Wellbutrin, caused nervousness, and anxiety worsened. I've used Tianeptine; it helped but tolerance developed.

I've researched many antidepressants and seems there are none that I'm suited for. Can anyone help/make suggestions about antidepressants that might work for me? Thanks.

Have you tried Remeron? Also goes by the name “Mirtazapine”? It’s a quadricyclic antidepressant, it’s a weird drug, I’ve also tried Ssris Snris and various others with no result in the past, but this one seems to help, it’s biggest side effect is increased appetite but I only noticed a very small change in appetite for a few days at the start and when increasing the medication.
RightFootRabbit is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 11:03 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2